The range of null-additive fuzzy and non-fuzzy measures

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

In this paper a wide class of non-additive set functions is investigated. For finite null-additive fuzzy and non-fuzzy measures Saks decomposition type theorem, theorem on Darboux property and Lyapunov's type theorems are proved.

Original languageEnglish
Pages (from-to)105-115
Number of pages11
JournalFuzzy Sets and Systems
Volume65
Issue number1
DOIs
Publication statusPublished - Jul 11 1994

    Fingerprint

Keywords

  • Atom
  • Autocontinuous from above (below)
  • Exhaustive
  • Fuzzy measure
  • Null-additive

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this